# SDR DXTA2022120975830

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680A
- Aircraft serial: 6800180
- Aircraft time: 13,903 hours, 9,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING POWER ON CHECKS WITH EMERGENCY LIGHTS SWITCH TO ARM, NONE OF THE EMERGENCY LIGHTS ILLUMINATE. WITH THE SWITCH TO ON, ALL ILLUMINATE EXCEPT THE WORK TABLE LIGHT, THE EXIT SIGN OVER MAIN CABIN DOOR AND THE 2 RED EXIT SIGNS ON EITHER SIDE OF CABIN DOOR. ALSO, ON APU POWER THE PAX SAFETY SWITCH SHOULD ILLUMINATE ALL EMER LIGHTS AND IT DOESN'T. THIS IS A REPEAT WRITE-UP. "CORRECTIVE ACTION" FOUND #1 BATTERY PACK FUSE BLOWN. CHECKED GROUND STUDS ON #1 BATTERY PACK, NO DEFECTS. CHECKED SPLICE CONNECTIONS AND PIN SECURITY ON CONNECTOR, NO DEFECTS, ON LH CIRCUIT BREAKER, WE TESTED DIOD DC021, DC022, AND DC023, NO DEFECTS, CHECKED CONTINUITY OF ON/ARM SWITCH THROUGH PINS C & S OF PC045, NO DEFECTS. REMOVED RELAY KC006 AND TRANSSORB DC029 AND REPLACED WITH NEW COMPONENTS. INSTALLED NEW FUSE IN BATTERY PACK #1. REINSTALLED LH CIRCUIT BREAKER PANEL. COMPLIED WITH OPERATIONAL CHECK OF THE EMERGENCY LIGHTING WITH NO DEFECTS. WORK PERFORMED IAW CE-680 AMM 30-30-00, 33-50-00. NO FURTHER DEFECTS NOTED.
